# SDR CA130828004

- Difficulty date: August 27, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8202
- System (JASC): 3451 · DME/TACAN System
- Part: Antenna
- Part number: 1020332N2
- Condition: Cracked
- Location: Dme
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  DME ANTENNA BLADE FOUND CRACKED 2- ANTENNA REPLACED IAW AMM 34-53-04.
